# SDR ASAA2016031216178

- Difficulty date: March 12, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 41,990 hours, 13,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123U6
- Condition: Corroded
- Location: Bs 793-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR CUTOUT LOWER WEB HAS CORROSION NUMEROUS SPOTS BETWEEN BS 793 AND BS 847.  ACFT GROUNDED.  REMOVED CORROSION FROM AFT PIT DOOR CUTOUT LOWER WEB. ORIGINAL MAT. .050"  WITH .043" REMAINING .007" MATERIAL LOSS IS OUT OF LIMITS IAW SRM 53-6015. R & R WEB WITH NEW PN 146A123U6, PO 862719.5 IAW SRM 51-40-05, 51-40-02 AND DWG 143A8340 AND 146A8120 REV.
